MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70071-D
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zyno medical is waiting for the arrival of the device.
 
Event or Problem Description
A distributor reported a leaking issue of an administration set to zyno medical on (b)(6) 2018.The distributor received a call from the initial reporter, stating that the administration set tubing was leaking below the drip chamber.The affected administration set was infusing saline.There was no patient injury and no patient information was provided to zyno medical.The contract supplier of the affected device is podo xingda (tianjin) medical co.Ltd.
 
Additional Manufacturer Narrative
The reported leaking issue was confirmed.The administration set was evaluated on (b)(6) 2018 and was found to be leaking below the drip chamber.Zyno medical issued the scar (b)(6) 2018 to the contract (b)(4) on (b)(6) 2018 for the administration set dirp chamber leaking issue in three lots, including lot #1606009.The contract manufacturer stated that they had identified the root cause as improper welding process around the d8 air-screened membrane and implemented the corrective and preventive actions from lot #1702003.All the actions of scar 2018-001 have been completed and accepted on (b)(6) 2018.This scar is now waiting for effectiveness check.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2018-00062).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key7918806
Report Number3006575795-2018-00062
Device Sequence Number19281923
Product Code FPA
UDI-Device Identifier00814371020150
UDI-Public00814371020150
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2019
Device Model NumberB2-70071-D
Device Catalogue NumberB2-70071-D
Device Lot Number1606009
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2018
Supplement Date Received by Manufacturer10/23/2018
Initial Report FDA Received Date09/28/2018
Supplement Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1